zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New solitons and periodic solutions for nonlinear physical models in mathematical physics. (English) Zbl 1196.35178
Summary: We establish exact solutions for three nonlinear equations. The sine-cosine and the exp-function methods are used to construct periodic and soliton solutions of nonlinear physical models. Many new families of exact traveling wave solutions of the nonlinear wave equations are successfully obtained. These solutions may be of significance for the explanation of some practical physical problems. It is shown that the sine-cosine and the exp-function methods provide a powerful mathematical tool for solving a great many nonlinear partial differential equations in mathematical physics.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35B10Periodic solutions of PDE
35C08Soliton solutions of PDE
35C07Traveling wave solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] Ablowitz, M. J.; Clarkson, P. A.: Solitons, nonlinear evolution equations and inverse scattering transform. (1990) · Zbl 0762.35001
[2] Malfliet, W.: Solitary wave solutions of nonlinear wave equations. American journal of physics 60, 650-654 (1992) · Zbl 1219.35246
[3] Malfliet, W.; Hereman, W.: The tanh method: I. Exact solutions of nonlinear evolution and wave equations. Physica scripta 54, 569-575 (1996) · Zbl 0942.35035
[4] Wazwaz, A. M.: The tanh method for travelling wave solutions of nonlinear equations. Applied mathematics and computation 154, No. 3, 713-723 (2004) · Zbl 1054.65106
[5] Wazwaz, A. M.: The tanh method: exact solutions of the sine-Gordon and the sinh-Gordon equations. Applied mathematics and computation 167, No. 2, 1196-1210 (2005) · Zbl 1082.65585
[6] Alabdullatif, M.; Abdusalam, H. A.: New exact travelling wave solutions for some famous nonlinear partial differential equations using the improved tanh-function method. International journal of computer mathematics 83, No. 10, 741-751 (2006) · Zbl 1111.65090
[7] Fan, E.: Extented tanh-function method and its applications to nonlinear equations. Physics letters A 277, 212 (2000) · Zbl 1167.35331
[8] Fan, E.; Hon, Y. C.: Applications of extended tanh method to ’special’ types of nonlinear equations. Applied mathematics and computation 141, No. 2--3, 351-358 (2003) · Zbl 1027.65128
[9] Wazwaz, A. M.: The tanh method and the sine--cosine method for solving the KP--MEW equation. International journal of computer mathematics 82, 235-246 (2005) · Zbl 1064.65119
[10] Wazwaz, A. M.: A sine--cosine method for handling nonlinear wave equations. Mathematical and computer modelling 40, 499-508 (2004) · Zbl 1112.35352
[11] Wazwaz, A. M.: Exact solutions for the ZK--MEW equation by using the tanh and sine--cosine methods. International journal of computer mathematics 82, 699-708 (2005) · Zbl 1068.35145
[12] Yusufoğlu, E.; Bekir, A.: Solitons and periodic solutions of coupled nonlinear evolution equations by using sine--cosine method. International journal of computer mathematics 83, No. 12, 915-924 (2006) · Zbl 1115.35117
[13] Fan, E.; Zhang, H.: A note on the homogeneous balance method. Physics letters A 246, 403-406 (1998) · Zbl 1125.35308
[14] Senthilvelan, M.: On the extended applications of homogeneous balance method. Applied mathematics and computation 123, 381-388 (2001) · Zbl 1032.35159
[15] Wang, M. L.: Exact solutions for a compound KdV-Burgers equation. Physics letters A 213, 279-287 (1996) · Zbl 0972.35526
[16] Dai, C. Q.; Zhang, J. F.: Jacobian elliptic function method for nonlinear differential-difference equations. Chaos, solitons and fractals 27, 1042-1049 (2006) · Zbl 1091.34538
[17] Fan, E.; Zhang, J.: Applications of the Jacobi elliptic function method to special-type nonlinear equations. Physics letters A 305, 383-392 (2002) · Zbl 1005.35063
[18] Liu, S.; Fu, Z.; Liu, S.; Zhao, Q.: Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations. Physics letters A 289, 69 (2001) · Zbl 0972.35062
[19] Abdou, M. A.: The extended F-expansion method and its application for a class of nonlinear evolution equations. Chaos, solitons and fractals 31, 95-104 (2007) · Zbl 1138.35385
[20] Ren, Y. J.; Zhang, H. Q.: A generalized F-expansion method to find abundant families of Jacobi elliptic function solutions of the (2 +1)-dimensional Nizhnik--Novikov--Veselov equation. Chaos, solitons and fractals 27, 959-979 (2006) · Zbl 1088.35536
[21] Zhang, J. L.; Wang, M. L.; Wang, Y. M.; Fang, Z. D.: The improved F-expansion method and its applications. Physics letters A 350, No. 1--2, 103-109 (2006) · Zbl 1195.65211
[22] Bekir, A.; Boz, A.: Exact solutions for nonlinear evolution equations using exp-function method. Physics letters A 372, No. 10, 1619-1625 (2008) · Zbl 1217.35151
[23] He, J. H.: Exp-function method for nonlinear wave equations. Chaos, solitons and fractals 30, 700-708 (2006) · Zbl 1141.35448
[24] He, J. H.; Abdou, M. A.: New periodic solutions for nonlinear evolution equations using exp-function method. Chaos, solitons and fractals 34, No. 5, 1421-1429 (2007) · Zbl 1152.35441
[25] El-Wakil, S. A.; El-Labany, S. K.; Zahran, M. A.; Sabry, R.: Modified extended tanh-function method for solving nonlinear partial differential equations. Physics letters A 299, No. 2--3, 179-188 (2002) · Zbl 0996.35043
[26] El-Wakil, S. A.; Abdou, M. A.; Elhanbaly, A.: New solitons and periodic wave solutions for nonlinear evolution equations. Physics letters A 353, 40-47 (2006) · Zbl 1106.65115
[27] Wu, X. H.; He, J. H.: Exp-function method and its application to nonlinear equations. Chaos, solitons and fractals 38, No. 3, 903-910 (2008) · Zbl 1153.35384
[28] Zhang, S.: Application of exp-function method to a KdV equation with variable coefficients. Physics letters A 365, No. 5--6, 448-453 (2007) · Zbl 1203.35255
[29] Bekir, A.; Boz, A.: Exact solutions for a class of nonlinear partial differential equations using exp-function method. International journal of nonlinear sciences and numerical simulation 8, No. 4, 505 (2007) · Zbl 1217.35151
[30] Ebaid, A.: Exact solitary wave solutions for some nonlinear evolution equations via exp-function method. Physics letters A 365, No. 3, 213-219 (2007) · Zbl 1203.35213
[31] Zhu, S. D.: Exp-function method for the hybrid-lattice system. International journal of nonlinear sciences and numerical simulation 8, No. 3, 461 (2007)
[32] Zhu, S. D.: Exp-function method for the discrete mkdv lattice. International journal of nonlinear sciences and numerical simulation 8, No. 3, 465 (2007)
[33] Wang, M. L.; Li, X. Z.: Extended F-expansion method and periodic wave solutions for the generalized Zakharov equations. Physics letters A 343, 48-54 (2005) · Zbl 1181.35255